# SDR SWAA2024121676251

- Difficulty date: December 12, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N8541W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63599
- Aircraft time: 24,594 hours, 12,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M1673 EMERGENCY LIGHT NOT POWERING LIGHTS AFTER DEEP CYCLE<[01] REMOVED AND REPLACED M1673 CHARGER ASSY AND BATTERY PACK REF AMM 33-51-06.
